| Model Number |
5640 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event description stated that the turnpike broke off in a vessel.A manufacturing record review was completed and zero nonconformances were found.The returned product evaluation confirmed that the distal tip of the catheter was separated and not returned with the catheter.The damage found on the returned device is consistent with over torqueing.The most likely root cause is damage during use.
Event or Problem Description
The tip broke off in a vessel.No further information will be supplied per site.No patient impact reported.